Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On $ L\sb{p}$-spectra of the laplacian on a Lie group with polynomial growth


Author: A. Hulanicki
Journal: Proc. Amer. Math. Soc. 44 (1974), 482-484
MSC: Primary 22E30
MathSciNet review: 0360931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following theorem is proved: If $ G$ is a Lie group with polynomial growth (a compact extension of a nilpotent group, e.g.) and $ \Delta = X_1^2 + \cdots + X_n^2$, where $ {X_1}, \cdots ,{X_n}$ is a basis of the Lie algebra of $ G$, then for all $ p,1 \leqq p < \infty $, the operator $ \Delta $ has the same spectrum on all $ {L_p}(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30

Retrieve articles in all journals with MSC: 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0360931-2
PII: S 0002-9939(1974)0360931-2
Article copyright: © Copyright 1974 American Mathematical Society